# SDR SWIA2024031900202

- Difficulty date: February 2, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 46,642 hours, 39,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON L/H FLOOR SILL AT AFT CARGO DOOR CUT-OUT MULTIPLE LOCATIONS   (C-CHECK RO 3/19/2024)   REPLACED CARGO DOOR FLOOR SILL PER BOMBARDIER DRAWING 601R35011 (REV R) -AND- CRJ200SRM 51-42-06 (REVISION 39 DATED MAR 10/2021)  -AND- CRJ200SRM 51-42-22 (REVISION 39 DATED MAR 10/2021).COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND SKYWEST FORM M-337.
